Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Implant on the arm, have feeling of movements in lower abdomen post heavy bleeding. Pregnancy?

hi i am 24 mum of 2 i have had the implant n my arm for over 2 year had no bleeing untill 3 weeks ago i ha a week of heavy bleeding , for the pass week i have been feeling something at bottem to my belly whch feels like a baby moving it happens everyday and if i put my hand there can feel it move which feels like a little kick pleae help i dont want another baby
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
There are occasions where pregnancy occurred even with implants. That does not mean you are pregnant with a baby. After such heavy bleeding, even if there is pregnancy, we need to doubt the viability of baby. Please go for ultrasonogram instead of other tests for pregnancy. The movements you feel may simply be bowel movements. Anyway, it is better to rule out pregnancy and plan accordingly.

Wish you the best!
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor